# SDR UALA2011100705432

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 31,545 hours, 13,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 82
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAN TEST OF EMERGENCY LIGHTS GOT MESSAGE 'EPSU BATTERY EMER R'.   REPLACED BATTERY, NO HELP.  REPLACED EMERGENCY LIGHTS POWER SUPPLY PER AMM, EMERGENCY LIGHTS TEST PASSED.
